topicLogo

Leg spasms

What is Leg spasms?

Leg cramps are a common and usually harmless condition where the muscles in your leg suddenly become tight and painful. It usually occurs in the calf muscles. Muscle cramps can often be prevented by measures such as adequate nutrition and hydration, attention to safety when exercising, and attention to ergonomic factors.

- Written by

Questions and answers on "Leg spasms"

Hi I've been experiencing daily head and ear pressure , lots of mucus in throat and my throat feels like it's closing. Also body aches, twitching in arms and legs and muscle spasms. Fatigue. I've been tested for allergies and had a catscan for sinuses and all clear. Seen an ent multiple and he's saying anxiety but that's not the case
Dear Patient,
your history looks like sinus involvement, but you say your ent doctor has ruled out any pathology. there, so there are two options, either you see some other ent doctor or you can take an opinion from a neurologist.
I hope that helps you ,
Thanks
Read Full Thread     Ask a Doctor Now »
so i went to the emergency room last week because of my knee i took a fall and at first it didnt hurt. i work in a resteraunt so im on my feet all day when im up on my feet for six or more hours my leg hurts its worst. i have leg spasms some calf pain and pain behind the knee. can a knee injuey cause all this pain. by the way i have high anxiety and keep being afraid i might have a bloodclot. i do not have anyother symptoms other than my leg hurts. also my thigh and the backside of my thigh. i have mild swelling around kneecap. my foots falls asleep easily and i can get my leg to feel better with rest ice and ib profen an x ray had come back clear so primaraly here to see if i should be worried about bloodclot plus i dont have insurance
Brief Answer:
You will improve with conservative treatment.

Detailed Answer:
Hello Sketti2226
Thanks for writing to HCM.

I don't think you have blood clot in your knee joint as you are able to perform daily activities.
Blood clot in knee joint is generally associated with serious injury like...
Read Full Thread     Ask a Doctor Now »
my husband has been dually diagnosed with Bipolar ADHD with Depression disorder. He is currently taking citalopram, risperadone, and methacarbamol (for shakes). He also has disc disease and takes oxycodone (5m) as needed. The weather in AZ has has helped with the pain for the disc disease and there is talk of surgery to help with the pressure on his nerves in him back. He had surgery last year on one side, and it completely relieved the pain so we are hopeful for the next surgery, but the depression is bad, he wakes up at night with leg spasms, has a hard time going back to sleep and he is tired all day. He served in the military, and then worked nights for almost 10 years as a laborer before retiring. Our research has showed us that he may be a good candidate for Provigil, but that doesn't address the leg spasm or the pain issue. How do we advocate for him and what would be your suggestion medication support for his issues if he was to change to provigil?
One website has suggested that he take Provigil
Brief Answer:
Not the good option

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Provigil is used to augment the antidepressant and to adress the excess sleepiness....
Read Full Thread     Ask a Doctor Now »
Hi, My father has recently been having a foot spasm where his leg will twitch forward and back without any control. His leg then will feel like dead weight and he falls over. This is happening around 2 to 3 times a day. He has been in hospital for 3 weeks where he has had MRI scans and a lumbar operation. The results have been all clear and they have sent him home on some medication. He is still falling over and having the leg spasms. Can anyone help with what may be wrong?Thanks,Brad.
hi,

as mentioned by you, that your father has undergone the lumbar spine surgery, then what surgery he has undergone for? Also, this is more like the irritation to the sensory and motor functions of the nerve. Also, what were his symptoms before the Surgery?

I will advice to undergo physical...
Read Full Thread     Ask a Doctor Now »
View more
A Doctor will be with you shortly

Related Drugs/Medications

Related Treatment/Therapy

Related Lab Tests

Related Procedures

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor